# SDR HEEA072068

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 7,510 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: PHI101741
- Condition: Stuck
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WOULD NOT LET LT STEP GO DOWN. REPLACED WITH SERVICEABLE UNIT.
